Last year my best friend caught Viral Meningitis. she was in hopsital for 10 days after being rushed in, in the middle off the night. After many tests she was told it was Viral Meningitis, and that she was treated and she could go home.
A year later - she says she is still tired and she is geting short tempered - i am wondering, would she have been given any medication to help incase it comes back? And would theses have any side affects to make her short tempered and not her self?
Thank you for your question. Although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern.
From your description of symptoms, it certainly sounds that she may be suffering from post viral fatigue syndrome that may originate after a long lasting viral meningitis. One may experience muscle pain, headache, no refreshing sleep, malaise, pains in joints and sometimes nerve compression symptoms (tingling/weakness) and psychological symptoms after that. To diagnose this it is quite essential that doctor first evaluate persistent (or not properly cured) infection. Meanwhile, she should keep your immunity high by taking a balanced diet, avoid stress, take brisk morning walk and take sufficient sleep. This will surely help her in recovering from your symptoms much faster. Hope this information proves helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.